# SDR AALA202412020223

- Difficulty date: November 18, 2024
- Submitted: December 2, 2024
- Operation: Air carrier
- Aircraft: N121UW
- Make and model: Airbus A320-214
- Aircraft serial: 1294
- Aircraft time: 68,560 hours, 34,417 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Bolt
- Part number: D53746004520000
- Condition: Corroded
- Location: Zone 500 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION LEFT WING LEADING EDGE SLAT TRACK #1 UPPER AFT BOLT. REPLACED BOLT PER TASK CARD 26C51057005.
